# SDR AALA201706079020

- Difficulty date: June 6, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 22,710 hours, 8,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. WHILE ACCOMPLISHING A-CHECK, FOUND EMERGENCY EXIT LIGHT ASSEMBLY AND LENS DAMAGED AT DOOR R4. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AND LENS AT DOOR R4 IAW MM 33-51-14.
